# SDR P5CA9500310

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 2280/2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN INTERCOSTAL NEAR S33L BETWEEN BS 2280 AND BS 2300.  CORROSION REMOVED PER BOEING SRM 51-10-01.
